DOCUMENTA MATHEMATICA, Vol. 18 (2013), 1465-1472

Indranil Biswas and S. Senthamarai Kannan

Stability of the Tangent Bundle of the Wonderful Compactification of an Adjoint Group

Let $G$ be a complex linear algebraic group which is simple of adjoint type. Let $\overline G$ be the wonderful compactification of $G$. We prove that the tangent bundle of $\overline G$ is stable with respect to every polarization on $\overline G$.

2010 Mathematics Subject Classification: 32Q26, 14M27, 14M17

Keywords and Phrases: Wonderful compactification, adjoint group, stability, irreducibility, equivariant bundle

Full text: dvi.gz 18 k, dvi 52 k, ps.gz 221 k, pdf 119 k.


Home Page of DOCUMENTA MATHEMATICA